# SDR REXA2014121201187

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 23,575 hours, 20,595 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED SMOKE IN THE CABIN.  THE APU SHUT ITSELF DOWN.   R & R APU.  APU OPS & LEAK CHECKED GOOD.
